MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM SIZE 6 LEFT

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM SIZE 6 LEFT
Catalog Number 01.13.106L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 november 2017.(b)(4).
 
Event or Problem Description
Revision surgery was necessary 21 days after primary.The stem was loose and it was found that there was a bone fracture.No trauma reported.

Brand Name
MINIMAX CEMENTLESS ANATOMICAL STEM SIZE 6 LEFT
Common Device Name
CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7018029
Report Number3005180920-2017-00648
Device Sequence Number940071
Product Code LZO
UDI-Device Identifier07630030803253
UDI-Public07630030803253
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2020
Device Catalogue Number01.13.106L
Device Lot Number154284
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight100